Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am having a reaction to prescription of buprenorphine .

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2341 Questions
Question
I am having a reaction to prescription of buprenorphine. I am really sweating, could not sleep but feel nothing (I know it is a pain pill so maybe that is a good thing). It is kinda scary because I almost feel like I am drunk off several shots of tequilla and cannot function. How do I get this out of my system as I do not want to take it again! I was given it for my back pain as a time release and I cannot function on it. Help please
Posted Sat, 25 Nov 2017 in Mental Health
 
 
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
Time is the only answer

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Considering the fact that buprenorphine have unpleasant side effects on you stopping further intake is warranted. I mean to say that I completely agree with your choice of avoiding this particular medication in future.

However I like to state that for already taken dose there is no option to washout from the system in rapid manner. There are buprenorphine antagonists but have no use in your case as they are indicated for toxicity or when there is risk to life.

At this point waiting for one or two days will be enough to flush out buprenorphine from the system and I do not think you need any special measures for this purpose.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and reagrds.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor